Show simple item record

contributor authorSangun Park
contributor authorJihwan Park
contributor authorYoungsik Choi
date accessioned2020-03-15T01:34:26Z
date available2020-03-15T01:34:26Z
date issued2016
identifier otherZhIwCMx5cTuGX6HL07MntklsP7S1Oe29s9EEjLJlybJIQX3SCQ.pdf
identifier urihttp://libsearch.um.ac.ir:80/fum/handle/fum/1805769?locale-attribute=fa&show=full
formatgeneral
languageEnglish
titleA new flexible Weibull distribution
typeJournal Paper
contenttypeFulltext
contenttypeFulltext
identifier padid12808637
identifier doi10.5351/CSAM.2016.23.5.399
journal titleCommunications for Statistical Applications and Methods
coverageAcademic
pages399-409
journal volume23
journal issue5
filesize651006
citations1


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record